# SDR ASAA2020071232894

- Difficulty date: July 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,981 hours, 14,188 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT ILLUMINATED DURING DESCENT  GROUNDED - YES.  APPLIED QRH PROCEDURE RESET SUCCESSFUL.
